Complete Minimal Spheres and Projective Planes in Rn with Simple Ends.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 375-380
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite total curvature, minimal immersion, sphere, projective planes, area-minimizing surfaces
@article{MZ_1989__201_4_174059,
author = {Marty Ross},
title = {Complete {Minimal} {Spheres} and {Projective} {Planes} in {Rn} with {Simple} {Ends.}},
journal = {Mathematische Zeitschrift},
pages = {375--380},
year = {1989},
volume = {201},
number = {4},
zbl = {0651.53043},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174059/}
}
Marty Ross. Complete Minimal Spheres and Projective Planes in Rn with Simple Ends.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 375-380. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174059/